Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Swelling in lip, pimple, discharging fluid, hard below skin. Treatment?

The bottom right near the edge of my lip has suddenly become swollen over the last day. A little down further from it seems to be the looks of a pimple but a head has not risen from it. When squeezing the area it feels like there could be a fluid. When I poke the pimple it is a little hard underneath. What could this be and how should I go about handling it?
Asked On : Wed, 12 Sep 2012
Answers:  1 Views:  136
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

Thanks for posting your query.

From the description you provided, there could be two possibilities:-

1. Bacterial infection of skin i.e folliculitis

2. Herpes labialis or cold sore.

The best treatment for it would be application of fusidic acid cream in it twice daily for a week.

However, if it doesn't improve in a week, it would be better to consult your dermatologist.

Take care
Answered: Sat, 7 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor